any risk in taking Viagra?

davidjohnson davidjohnson
I am a 57 year old man, is there any risk in taking Viagra?
05/29/2009
  • Save 60% on Spooktacular Kits  - 3 item set
  • Wicked Treats - Save 60% on 3 Item Set

    • Eden leather blindfold
    • Flaming amour silicone pearl bunny
    • Eden's glass ben wa balls
    Save 60% on 3 Item Set

    Expires on Oct, 31 at 3am ET Terms

  • Ghost Bride - Save 60% on 3 Item Set

    • Casper
    • Leather strap rider
    • Simple Clamps
    Save 60% on 3 Item Set

    Expires on Oct, 31 at 3am ET Terms

  • Black Magic - Save 60% on 3 Item Set

    • Eden Beaded Clamps
    • Heart Silicone Beads
    • Onyx
    Black Magic - Save 60% on 3 Item Set

    Expires on Oct, 31 at 3am ET Terms

  • Better Price Sale - Save 70%
  • 1
  • 2
  • 3
  • 4
  • 5
All promotions
Lara Lara
Quote:
Originally posted by davidjohnson
I am a 57 year old man, is there any risk in taking Viagra?
That's something that you'd probably want to ask a doctor.
05/29/2009
Mamastoys Mamastoys
Quote:
Originally posted by davidjohnson
I am a 57 year old man, is there any risk in taking Viagra?
Almost any medication you take can have some side effects. But does the results outweight the side effects?? That is something only you and your doctor can decide. It may depend on your overall health status as to if you are a candiate for Viagra. Since it does require a prescription, I would highly recommend you discuss it with your doctor. Good luck!
05/29/2009
Fun Lover Fun Lover
Only if you have health problems (heart, blood pressure or eye issues ) I wouldn't unless you consult your doctor first. You may have unknown conditions that exist. I take Cialis and Viagra quite regularly with no problems and I'm 54. You will also need to find out the correct doseage and which would be best for you from your doctor. I got free samples of both from my doctor when I started and they both have some side effects. But take my word for it the pleasure is worth the pain (side effects). My wife though I was 20 again but now she knows the real truth. Our insurance pays for it some don't. My wife has a new nickname for me Totempole. Enjoy!
05/29/2009
Pumpkin Lady Pumpkin Lady
Viagra is a prescription drug, meaning that you have to go to your doctor to get it. If you express your concern with him/her, they will be honest with you as they wouldn't want to prescribe something harmful to you.

Viagra was a medication made by accident, it was for blood pressure. The "side effect" as it were, was erection. They really can't pass it off as a blood pressure medication if someone is walking around with a massive erection. So if you're already taking a blood pressure medication you may not be a candidate. Also in the same realm, they need to check if you show any signs of glaucoma, which effects your eye vessels. There's probably more but that's what I know.

Yet, my best advice is when it comes to your health, don't leave it up to a forum online. We might have some good insights but you never know where the information is coming from if it cannot be verified.

Happy hunting!
05/29/2009
Mamastoys Mamastoys
Quote:
Originally posted by Fun Lover
Only if you have health problems (heart, blood pressure or eye issues ) I wouldn't unless you consult your doctor first. You may have unknown conditions that exist. I take Cialis and Viagra quite regularly with no problems and I'm 54. You ... More
Totempole...now that's funny! Glad you have been able to take it without any major side effects!
05/29/2009
Tuesday Tuesday
Quote:
Originally posted by Pumpkin Lady
Viagra is a prescription drug, meaning that you have to go to your doctor to get it. If you express your concern with him/her, they will be honest with you as they wouldn't want to prescribe something harmful to you.

Viagra was a ... More
Really? My man takes terazosin for high blood pressure and it gives him viagra's benefits. It comes with viagra-like side effects and the 4-hour erection warning too.
05/29/2009
alexscott alexscott
Quote:
Originally posted by davidjohnson
I am a 57 year old man, is there any risk in taking Viagra?
From age 45 I had trouble getting and keeping an erection and even i wanted to try viagra, sex was so rare an event my wife came off the pill. Unknown to her (I was embarrassed). Searching on the net one day I came across Generic Viagra on Online Shoppillrx and made a comment about it in front of my wife who immediately got the jest of the matter and ordered a pack of 50 mg Generic Viagra from Shoppillrx .I immediately gave one a try and had much success. As that band wore out very quickly, due to overuse (do you know what I mean), I placed my second order for 3 bands from online Shoppillrx. Ordering and delivery is so trouble-free now I am ordering for the third time. Guess What? I did not realize my wife was in the middle of her fertile time so, she fell pregnant. She is 46 but so far the doctor says all is well and we expect our 4th child in a couple of month’s time. Thank you Generic Viagra.
06/01/2009
Pumpkin Lady Pumpkin Lady
Quote:
Originally posted by alexscott
From age 45 I had trouble getting and keeping an erection and even i wanted to try viagra, sex was so rare an event my wife came off the pill. Unknown to her (I was embarrassed). Searching on the net one day I came across Generic Viagra on Online ... More
spam.
06/01/2009
Champagne and Benzedrine (Roland Hulme) Champagne and Benzedrine (Roland Hulme)
Quote:
Originally posted by Pumpkin Lady
spam.
ditto. But at least he made an effort.

I wrote about Horny Goat Weed - in the right doseage, it has much the same effect as Viagra, but is difficult to administer effectively (one tiny pill versus eight bloody great, foul tasting tablets.)

link
06/01/2009
deceased deceased
Yes, there are risks with Viagra, and it should be discussed, along with all the medications you already take, with your MD and pharmacist. Also, if you have to make a trip to the ED, disclose that you are taking Viagra. We have had patients on Viagra not tell us they were on Viagra and they had arrhythmias or MI's and nitroglycerin or nipride drips were hung and their blood pressures became so low even vasopressors could not bring them up anywhere near normal or in the range organs depend on for perfusion. Trip to the morgue.
07/15/2009
deceased deceased
link


also interesting, but I would have to see the medical journals for verification
07/15/2009
Backseat Boohoo Backseat Boohoo
Quote:
Originally posted by deceased
Yes, there are risks with Viagra, and it should be discussed, along with all the medications you already take, with your MD and pharmacist. Also, if you have to make a trip to the ED, disclose that you are taking Viagra. We have had patients on ... More
This is a really good point. Don't be embarrassed about taking Viagra, because when I worked in a mail-in pharmacy, it was one of the medications that the pharmacists always got drug reaction notices to. I mean, Viagra is powerful; they even use it to help people who have had heart attacks. If you don't tell your doctor you're on it, you run the risk of having a bad reaction with a medication they prescribe unawares.
07/15/2009
Raven Raven
Quote:
Originally posted by Pumpkin Lady
spam.
I don't know what that means. Guess I'm the only one. LOL!
07/16/2009
Raven Raven
Quote:
Originally posted by Champagne and Benzedrine (Roland Hulme)
ditto. But at least he made an effort.

I wrote about Horny Goat Weed - in the right doseage, it has much the same effect as Viagra, but is difficult to administer effectively (one tiny pill versus eight bloody great, foul tasting ... More
I went to your link about a month ago and I wanted to say thatI am in awe of the effort you put into that article. I have a client who has an ED problem so I gave him the link and he tried some HGW based on what you wrote, and he was very pleased. Your article provides a great service.
07/16/2009
fishkiller fishkiller
I take levitra on occasion, and I take 10 mg, by cutting a 20 mg pill in half. The pharmacy charges the same for 10 mg as they charge for 20 mg. The only side effect I have is flushing in the face, and my face feels warm. My doctor told me the arteries in my (65 year old) body have cholestrol in them (I also take heart medicne for this problem), ALL of my arteries not just the ones on my heart. With all the arteries, and veins in my penis, its no wonder I need a bit of help! I have noticed my erections are harder, longer, and thicker after starting the levitra, and we dont need it everytime we have sex, another side effect (I believe). I've been using this drug for 3 months now, and would not trade it for anything.
12/23/2009
Mr. T.Newbie Mr. T.Newbie
The guys that had made post on this thread, do you get intense headaches from Viagra?. I am on a 100mg tablet that I split in half. My headaches are really bad after I take the pill.
05/23/2013
Total posts: 17
Unique posters: 13